# SDR 226080903

- Difficulty date: August 9, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N308NA
- Make and model: Pilats PC1245
- Aircraft serial: 226
- Aircraft time: 4,028 hours, 6,874 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 5613C000002
- Part serial: 7592592
- Condition: Worn
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ECS WILL NOT COOL AIR BELOW 105 DEGREES F.
